# SDR AALA2019040879003

- Difficulty date: April 6, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 16,027 hours, 4,558 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR DAMPER NEEDED TO BE SERVICED. MAINTENANCE SERVICED DAMPER PER AMM TASK 52-10-00-614-001-A AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
